swollen neck glands on humiuru

Options
Chinup
Chinup Member Posts: 68
edited 7. Feb 2011, 05:35 in Living with Arthritis archive
Hi all

Saw My reumy last week, as my kneck glands in the front of my throat have really swollen up, they have been like it since 2nd injection in Dec, I have not been feeling well, but I can not pin point what is wrong, anyway I was told not to have any more injections i had my last one 4 weeks ago now, reumy is writing to my doc to suggest a few things! she says i do not look well, even when she has seen me at my worst when knees have been so bad, she thinks i look worse. I will be able to start the injections at a later date when they have sorted out what is going on at the moment, i am unable to eat most solid foods as i can not swollow properly. Result of stopping is now my hip is really bad and im hobbling along, I work all week and I get slower and slower as the week goes on i am constantly tired and wake half a dozen times in the night, my weekends are spent resting ready for work again monday. any body else had same problem?,

Comments

  • caterina57
    caterina57 Member Posts: 1,424
    edited 30. Nov -1, 00:00
    Options
    Hi, sorry to hear that you are having so many problems. I dont take this med so cant give you any info, but I am sure that if others have had similar probs they will be along soon enough.

    I wish you well

    Cath
  • dreamdaisy
    dreamdaisy Member Posts: 31,520
    edited 30. Nov -1, 00:00
    Options
    I know about the hobbling, the tiredness and the not sleeping but for me that's the arthritis, not the humira. I haven't had any side effects from it, nor have I been ill that often whilst on it. I suspect that for whatever reason you cannot tolerate it that well, so perhaps they should try you on another anti TNF. Let's see what the rhuematologist says in her letter and then take it from there. I hope you feel better soon. DD
    Have you got the despatches? No, I always walk like this. Eddie Braben
  • ratface
    ratface Member Posts: 62
    edited 30. Nov -1, 00:00
    Options
    Hi,

    Sorry to hear your problems.

    Have just had my 4th Humira injection and feel that I wont be having any more!

    I have not had the same problems as you, mine are my right leg/foot/hip muscles so painful makes me feel sick only just able to stand to get to the bathroom first thing in the morning and don't make it back before the pain sets in. I was undecided whether to have the 4th injection last Wednesdy but was told by the rheumy nurse that they (ra consultant and herself) thought it could be due to something else. Had x-rays and awaiting results.

    I was hoping to find a post on here (or somewhere else) for Humira which advised something on the lines of: '....persevere - keep moving it gets better...' or '...you need more vit. C' or something but haven't found anything yet.

    Reading other posts where Humira is mentioned it seems to work for some and not others - unfortunately. I will now watch replies to your post with interest (and will also be watching to see if I get the same type of symptoms as you).

    I have been drinking a small bottle of Lucoz*** each day, for the tiredness which does seem to have helped me. Old fashioned idea which obviously shows my age! (Hope you can work the brand name out - not wanting to advertise)

    Once again sorry to hear you are also having problems with Humira.

    xxxx
  • frogmorton
    frogmorton Member Posts: 29,491
    edited 30. Nov -1, 00:00
    Options
    Oh Chinup

    You poor thing :sad: I hope they are looking after you and not just taking you off the humira? You sound really rough :sad:

    I do hope things start to improve and you too Ratty :???:

    Thinking of you both

    Love

    toni xx
  • skezier
    skezier Member Posts: 11,333
    edited 30. Nov -1, 00:00
    Options
    Hi Chinup,

    I am sorry you have had a reaction ... I had similar with sulfa and didn't come off it for a whole till i ended up ill so its good you have been told to stop now.

    Mine took a while to sort its self back out and I think I also had antibiotics 9i have had so many of those the last 18 months I have lost count when they gave me some but think I did have)

    Hope it soon sorts for you and also that they will then be able to find something that helps you with no reactions. ((( ))) and rest when and as you need to flower, it is all you can do. Cris xx
  • salamander
    salamander Member Posts: 1,906
    edited 30. Nov -1, 00:00
    Options
    Hi, sounds like you are having a really rough time of it. I hope you improve and get back on track again soon.
    Sal x
  • Chinup
    Chinup Member Posts: 68
    edited 30. Nov -1, 00:00
    Options
    Good morning all

    Thanks for all your reply's, well after resting up most of weekend, I feel ready armed with my paracetmal and ibroufen, ( chemist would only sell me one box of paraceetmal, so my i gave my partner money for a second box he paid for second box, we were both together at the till together lol) I have five interviews to do at work this week, and seven other meetings so far this week, can be stressfull but i also get to sit down for a hour or so, rather than running around all day :grin: ratface I hope I have not put you of taking humiru, im sure for many it does what it is ment to do, perhaps like reumy has told me, there is something else going on with me, ( i must admit i feel like im making to much fuss) but at the end of the day its my body and I know how much im hurting day in day out. Thanks Sal for your kind words x, Skeziar glad your sorted after your problems with sulfa, I had to stop that when they picked up problems in my blood test, x , Toni, DD and thanks for all your kind words x I will let you all know what the outcome is, have a good week as you can love Di xx
  • skezier
    skezier Member Posts: 11,333
    edited 30. Nov -1, 00:00
    Options
    Hi Chinup,

    Glad you feeling a bit better but just try and take it a bit easy this week? Go on juts try :wink: Hope its all a lot less stressful cus that doesn't help. Keep us posted please? Cris x